# SDR AALA202112123203

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 71,629 hours, 8,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clutch
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR WILL NOT OPEN/CLOSE FROM THE OUTSIDE. REPLACED EXTERNAL HANDLE MECHANISM OUTER CLUTCH PER AMM 52-11-02.
